# SDR DALA2021071403994

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 91,575 hours, 41,458 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Torn
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 TORN HARNESS ON L2 DOOR SLIDE. CORRECTIVE ACTION: SUMMARY OF NRC 00078 : HARNESS ON L2 DOOR SLIDE WAS REPLACED PER B757-200 AMM 25-66. (1873118)
